# SDR USAA2011011490219

- Difficulty date: January 10, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 14,072 hours, 6,041 cycles
- Engine: Iae V2524A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator Vane
- Condition: Lack Of Lube
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

FLT 352 - CHM-PHX - ABTO - ON TAKEOFF ROLL, ENGINE NR 1 & NR 2 COMPRESSOR VANE STALL.  ACCOMPLISHED VSV LUBE PER CARD 26L40075002.  RAN ENGINES AND NO FAULTS NOTED.
